RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 5, Pages 105–149 (Mi izv8629)  

This article is cited in 1 scientific paper (total in 1 paper)

Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III

V. V. Nikulinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Department of Mathematical Sciences, University of Liverpool, Liverpool, UK

Abstract: Following our papers [1] and [2] (Parts I and II), we classify degenerations of codimension 2 or more of Kählerian K3 surfaces with finite symplectic automorphism groups. In [1] and [2] this was done for codimension 1.

Keywords: K3 surface, Kählerian surface, automorphism group, degeneration, singularities, Picard lattice, integral symmetric bilinear form.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/im8629

Full text: PDF file (661 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:5, 985–1029

Bibliographic databases:

ArXiv: 1608.04373
Document Type: Article
UDC: 512.774.4+512.774.2+512.542+512.647.4
PACS: 14J10, 14J28, 14J50
MSC: 14J10, 14J28, 14J50
Received: 18.11.2016

Citation: V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III”, Izv. RAN. Ser. Mat., 81:5 (2017), 105–149; Izv. Math., 81:5 (2017), 985–1029

Citation in format AMSBIB
\Bibitem{Nik17}
\by V.~V.~Nikulin
\paper Degenerations of K\"ahlerian K3 surfaces with finite symplectic automorphism groups.~III
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 5
\pages 105--149
\mathnet{http://mi.mathnet.ru/izv8629}
\crossref{https://doi.org/10.4213/im8629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3706862}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..985N}
\elib{http://elibrary.ru/item.asp?id=30512280}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 5
\pages 985--1029
\crossref{https://doi.org/10.1070/IM8629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416408800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041005363}


Linking options:
  • http://mi.mathnet.ru/eng/izv8629
  • https://doi.org/10.4213/im8629
  • http://mi.mathnet.ru/eng/izv/v81/i5/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Classification of Picard lattices of K3 surfaces”, Izv. Math., 82:4 (2018), 752–816  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:185
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019